# SDR AALA202012319005

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 19,491 hours, 7,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 14c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT-MOUNTED ESCAPE PATH LIGHT AT SEAT 14C DAMAGED.  RESECURED SEAT 14C EMERGENCY PATH LIGHT, PER AMM 33-51-11.
